# SDR UALA2013070504696

- Difficulty date: July 4, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO MAINTAIN EDGE MARGIN ON LOWER FLANGE OF FLOORBEAM AT BS 1681, RBL 45.5 AND LBL 45.5.   REPAIRED FLOORBEAM LOWER FLANGE IAW EA 130728IR AND UAL ECRA 5360-01327. CAT "A" PERMANENT REPAIR.  MAJOR REPAIR
